# SDR ASAA12511077

- Difficulty date: February 7, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 23,330 hours, 7,348 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53021
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LEFT HORIZONTAL L/E FOUND CRACKED MACHINED RIB STIFFENER AT STAB STA 101.9 2ND STIFFENER FROM FRONT.  REPAIRED IAW B737 800 SRM 55 10 09 FIG 202.
